Case Report | Volume: 6, Issue: 1, January, 2016

A Rare Case of Tamoxifen-Induced Thrombocytopenia

Anurag Pathak Sushil Kiran Kunder A Avinash Navin Patil N Karthik Rao   

Open Access   

Published:  Jan 26, 2016

DOI: 10.7324/JAPS.2016.600125
Abstract

Breast cancer is a commonly encountered cancer in women. Tamoxifen is a frequently used drug in breast cancer. It is a selective estrogen receptor modulator (SERM). It is used for both chemoprevention and for palliative care in these patients. Drug-induced thrombocytopenia is a common diagnosis these days. Moreover, this condition can be life threatening or even fatal. It can either be due to increased platelet destruction or reduced formation. Either way, early diagnosis followed by discontinuation of the offending agent is the key to successful management. Here, we present a rare case of tamoxifen-induced thrombocytopenia.


Keyword:     Low platelets Anti-platelet antibodies SERM Breast cancer.


Citation:

Pathak A, Kunder SK, Avinash A, Patil N, Rao NK. A Rare Case of Tamoxifen-Induced Thrombocytopenia. J App Pharm Sci, 2016; 6 (01): 156-157.

Copyright:The Author(s). This is an open access article distributed under the Creative Commons Attribution Non-Commercial License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

HTML Full Text

Reference

Article Metrics
394 Views 21 Downloads 415 Total

Year

Month

Related Search

By author names